NCLEX-PN 风格练习题(LPN/LVN):速成包

公式表、每个专题的关键方法步骤和 34 道练习题,完整解答附在最后。

新题目返回课程

在打印窗口中选择“另存为 PDF”,即可在设备上保存一份副本。

1公式与方法

感染控制与患者安全

方法

  1. 对每位患者都从标准预防开始:手卫生、针对预期暴露的个人防护装备、安全使用锐器。
  2. 按传播途径追加预防措施:接触传播(隔离衣、手套)、飞沫传播(外科口罩)、空气传播(N95、负压病房)。
  3. 保持无菌物品的无菌状态:如有疑问就视为不无菌;更换,绝不擦拭。
  4. 预防环境中的伤害:防跌倒措施,约束仅作为最后手段,火灾时用 RACE 和 PASS。
  5. 核对给药的正确原则、两个身份识别信息,以及对高警示药物的额外保障;报告差错和险兆事件。

优先排序与委派

方法

  1. 问自己:如果什么都不做,什么会最快伤害患者。
  2. 应用 ABC(心脏骤停时为 C-A-B),然后是 Maslow 需求层次:生理需要先于安全,安全先于心理需要。
  3. 比较各选项:急性先于慢性,不稳定先于稳定,意外先于预期,全身性先于局部,并将每项发现与患者的基线对照。
  4. 除非是紧急情况,否则先评估再行动;然后选择其他步骤所依赖的那一步。
  5. 委派时核对五项正确:任务、情境、人员、指示和监督。评估、宣教和评价仍由注册护士负责。

实验室检查值与电解质

方法

  1. 把数值与本实验室自己的参考范围比较,再与患者的基线和趋势比较。
  2. 检查标本:溶血、延迟,或在静脉输液附近采血都可能得出错误结果。
  3. 把数值与其典型体征以及引起它的药物和疾病联系起来。
  4. 注意相互作用:低钾或低镁会增加地高辛中毒的风险;脱水会使锂浓度升高。
  5. 对患者采取行动:评估,血药浓度不安全时暂停用药,复述危急值并通知开医嘱的医生。

内外科护理:心血管与呼吸

方法

  1. 说出问题所在:泵衰竭、动脉阻塞、节律、血栓、气道狭窄、感染或设备问题。
  2. 先检查危险征象:低氧、低血压、胸痛、新出现的意识模糊、冰冷无脉搏的肢体。
  3. 让氧疗与患者相匹配:大多数人为 94–98%,有 CO₂ 潴留风险者为 88–92%。
  4. 把每种药物与其检测和风险联系起来:华法林与 INR,肝素与 aPTT 和血小板,利尿剂与血钾。
  5. 选择安全的第一步措施,然后升级处理并重新评估。

内外科护理:神经、内分泌与肾脏

方法

  1. 对每位新出现意识模糊、乏力或癫痫发作的患者都检查血糖。
  2. 把意识水平作为脑部问题最早的警示;瞳孔变化和库欣三联征出现得较晚。
  3. 对于糖尿病急症,要区分 DKA(酮体、酸中毒)和 HHS(渗透压很高、脱水);先补液。
  4. 对于钠和水,要判断是 ADH 过多(SIADH)还是缺乏(尿崩症),并缓慢纠正慢性变化。
  5. 对于肾脏问题,把原因分为肾前性、肾性或肾后性,并监测血钾和液体。

内外科护理:消化、围手术期与肿瘤

方法

  1. 想一想可能隐藏着什么:内出血、无发热的感染、SpO₂ 正常背后的通气不足。
  2. 利用术后的时间来缩小并发症的范围:出血在数小时内,胸部问题在数天内,伤口和吻合口漏出现得更晚。
  3. 对于疼痛,要评估、用多模式镇痛治疗、重新评估,并且在每次使用阿片类药物时监测镇静程度。
  4. 对于癌症患者,把低谷期的任何疾病都当作中性粒细胞减少性脓毒症处理,并了解肿瘤急症。
  5. 对于烧伤,只计算浅二度/深二度和三度的面积,从烧伤的时刻开始计算 Parkland 时间,并根据尿量调整。

产科护理

方法

  1. 把产妇放在时间轴上定位:孕周、产程阶段或产后第几天,再判断此时什么是正常的。
  2. 找出处于危险中的对象:母亲、胎儿或新生儿,或者其中不止一个。
  3. 把发现与其原因联系起来:减速用 VEAL CHOP,出血用四个 T,产后用 BUBBLE-HE。
  4. 优先选择改善血流和氧合的措施(侧卧、停用缩宫素、宫底按摩),然后再升级处理。

儿科护理

方法

  1. 先记下患儿的年龄:它决定正常生命体征、发育里程碑和合适的疼痛量表。
  2. 评估气道、呼吸和循环,记住儿童代偿很久之后会迅速恶化。
  3. 让措施与发育阶段相匹配,并让家属参与。
  4. 检查答案对儿童是否安全:按体重计算,病毒感染不用阿司匹林,12 岁以下不用可待因。

精神科护理

方法

  1. 判断是否存在即时风险:自杀、暴力、药物急症或躯体疾病。
  2. 先保障安全:观察、移除危险物品、缓和局面、停用有害药物、寻求帮助。
  3. 选择治疗性回应:承认感受、陈述现实,避免虚假的安慰和“为什么”式提问。
  4. 尊重权利:采用限制最少的方案,知情同意,以及保密及其限度。

护理数学与单位换算

公制进位
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重和长度
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家用计量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24 小时制
PM 1–11 点:加 12; 12 AM = 00:xx; 12 PM = 12:xx
给药速率
mcg/min × 60/1000 = mg/h
实验室换算系数
葡萄糖 1 mmol/L = 18 mg/dL; 肌酐 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

方法

  1. 写出已知量及其单位,以及你想要的单位。
  2. 选定等量关系:kg、g、mg 和 mcg 之间,或 L 和 mL 之间为 1000;1 kg = 2.2 lb;1 tsp = 5 mL,1 tbsp = 15 mL,1 fl oz = 30 mL,1 cup = 240 mL。
  3. 写成分数,使不需要的单位相互约去;对于速率,每个变化的单位用一个分数。
  4. 检查方向:单位越小,数字越大。
  5. 只对最终答案取整,精度按题目所述。

剂量计算

由浓度计算剂量
体积 = 剂量 / 浓度
按体重给药
剂量 = mg/kg × 体重
片剂
片数 = 剂量 / 每片规格
单位
1 g = 1000 mg, 1 mg = 1000 mcg

方法

  1. 把医嘱剂量和药品规格换算为同一单位。
  2. 用“需要量除以现有量再乘以数量”:(D/H) × Q。
  3. 按体重给药时,先乘以以 kg 计的体重,再用日剂量除以给药次数。
  4. 先估算,再检查答案是否合理。

静脉输液速度

泵速
mL/h = volume (mL)/time (h)
滴速
drops/min = volume (mL) × drop factor / time (min)
输注时间
time (h) = volume (mL)/rate (mL/h)

方法

  1. 泵速 mL/h:体积除以以小时计的时间。
  2. 滴速 drops/min:体积 × 滴系数,再除以以分钟计的时间。
  3. 剩余时间:剩余体积除以速率。
  4. 按题目或设备的要求取整。

静脉输液与液体平衡

Holliday–Segar 每小时量
4 mL/kg(前 10 kg)+ 2 mL/kg(次 10 kg)+ 1 mL/kg(20 kg 以上每 kg)
Holliday–Segar 每日量
相同分段分别为 100 / 50 / 20 mL/kg
液体平衡
入量 − 出量
冰屑
按其体积的一半计算
尿量
mL/kg/h = mL / (kg × h)
输注时间
时间 (h) = 剩余体积 (mL) / 速率 (mL/h)
已输入体积
mL = 速率 × 时间

临床评估评分

格拉斯哥昏迷量表
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
Apgar
5 项体征 × 0–2 = 0–10; 7–10 令人放心, 4–6 中度异常, 0–3 低
Braden 量表
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 有风险
Morse 跌倒评分
跌倒 25, 诊断 15, 辅助 15/30, 静脉输液 20, 步态 10/20, 精神状态 15
NEWS2 风险
0–4 低; 单项 3 分为中低; 5–6 中; ≥ 7 高
平均动脉压
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脉压和休克指数
PP = SBP − DBP, SI = HR/SBP
体质指数
BMI = kg/m² = 703·lb/in²

方法

  1. 找出题目使用的评分表及其范围(GCS 3–15,Apgar 0–10,Braden 6–23,Morse 0–125)。
  2. 分别为每个条目评分,将描述与其对应的等级匹配。
  3. 把各条目得分相加,并检查总分是否在范围内。
  4. 应用分界值:对于 NEWS2,还要查看是否有单项参数得 3 分。
  5. 对于导出的数值,使用 MAP = (SBP + 2·DBP)/3,PP = SBP − DBP,SI = HR/SBP,BMI = kg/m²。

2练习题

1.护理学基础中等

A patient says, "I've never seen this tablet before," as the nurse offers it. What should the nurse do?

  1. AGive half the tablet until the doctor visits
  2. BLeave the tablet on the table for the patient to take later
  3. CReassure the patient that the tablet is correct and give it
  4. DStop and recheck the prescription before giving it
2.护理学基础困难

A patient with capacity tells the nurse they do not want the operation their family keeps pushing for. What is the nurse's best action?

  1. ASay nothing to avoid a conflict with the family
  2. BSupport the patient to tell the team their wishes
  3. CLet the family decide, as they know the patient best
  4. DTell the patient to follow the family's advice
3.感染控制与患者安全中等

A nurse pours sterile saline into a bowl on a sterile field. Which technique is correct?

  1. AHold the bottle with the label in the palm and pour without touching the bowl
  2. BReach across the field to fill the bowl at the far side
  3. CRest the lip of the bottle on the edge of the bowl so that the saline does not splash
  4. DPour from below the level of the field to reduce splashing
4.感染控制与患者安全困难

A chemical cloud has been released near the hospital, and authorities order “shelter in place”. What should staff do?

  1. AEvacuate all patients into the car park at once
  2. BOpen the windows to let fresh air into the wards and dilute the chemical
  3. CSend all visitors home through the main entrance
  4. DKeep everyone inside, close windows and doors and shut off outside air intake
5.优先排序与委派中等

An Rh-negative mother has just given birth to an Rh-positive baby. What does the nurse expect to give the mother?

  1. ARh immunoglobulin within 72 hours
  2. BNo treatment is needed
  3. CA dose of the hepatitis B vaccine instead
  4. DVitamin K to the mother
6.优先排序与委派困难

护士应首先关注哪位患者?

  1. A一名慢性背痛患者,要求热敷袋
  2. B一名长期高血压患者,血压 158/94 mmHg,无症状
  3. C一名患者说这是“我一生中最严重的头痛”,突然发作,血压 170/100 mmHg
  4. D一名已知有偏头痛的患者,头痛与平时相似
7.临床护理中等

Which measure helps prevent delirium in older inpatients?

  1. ARestricting fluids to avoid incontinence
  2. BReorientation, glasses and hearing aids in use, and good sleep and hydration
  3. CMoving the patient to a different bed each night to give them a change of scene
  4. DKeeping the lights on all night
8.临床护理困难

A nurse teaches a patient with reflux disease. Which statement shows a need for further teaching?

  1. A"I will raise the head of my bed with blocks."
  2. B"I will cut down on alcohol."
  3. C"A big meal just before bed is fine if I take my tablet."
  4. D"I will try to lose some weight over the next months."
9.实验室检查值与电解质中等

A patient takes low-dose methotrexate weekly for rheumatoid arthritis. Which laboratory tests are monitored regularly?

  1. ATroponin, creatine kinase and myoglobin
  2. BSerum amylase, lipase and blood ketones
  3. CComplete blood count, liver tests and kidney function
  4. DSerum lithium, sodium and urine specific gravity
10.实验室检查值与电解质困难

A patient with schizophrenia drinks very large amounts of water each day. Sodium is 121 mEq/L, and the urine is very dilute (urine osmolality 70 mOsm/kg). Which explanation fits best?

  1. ASyndrome of inappropriate ADH
  2. BPrimary (psychogenic) polydipsia
  3. CHyperosmolar hyperglycemic state
  4. DCentral diabetes insipidus
11.药理学中等

A patient starting niacin (nicotinic acid) complains of flushing and warmth after doses. Which advice may reduce this?

  1. ATake it on an empty stomach in a hot bath
  2. BDouble the dose to build tolerance faster
  3. CTake aspirin 30 minutes before the niacin, if the prescriber agrees
  4. DTake the niacin with a hot drink so that it dissolves and acts faster
12.药理学困难

Why do infants absorb more of a topical corticosteroid than adults?

  1. ATheir skin contains no blood vessels
  2. BInfants do not absorb topical drugs at all
  3. CThey have more skin area per kilogram and thinner skin
  4. DTheir liver changes the cream into a much stronger form
13.内外科护理:心血管与呼吸中等

What is the purpose of cardiac resynchronisation therapy (a biventricular pacemaker)?

  1. ATo make both ventricles contract together and more efficiently
  2. BTo deliver a shock whenever the heart rate exceeds 100/min
  3. CTo slow the atrial rate in patients with atrial fibrillation
  4. DTo replace a damaged heart valve
14.内外科护理:心血管与呼吸困难

A patient with life-threatening asthma has not responded to repeated nebulised salbutamol (albuterol), ipratropium and steroids. Which drug is commonly given intravenously next?

  1. AMetoprolol
  2. BMorphine
  3. CIntravenous furosemide
  4. DMagnesium sulfate
15.内外科护理:神经、内分泌与肾脏中等

A patient with Conn's syndrome starts spironolactone. Which blood test should the nurse watch most closely?

  1. APotassium
  2. BCalcium
  3. CGlucose
  4. DAmylase
16.内外科护理:神经、内分泌与肾脏困难

During a water deprivation test for suspected diabetes insipidus, the patient loses more than 3% of body weight and becomes hypotensive. What should the nurse do?

  1. AGive desmopressin without a prescription
  2. BContinue the test, because this result is expected
  3. CGive the patient a large drink and then restart the test
  4. DStop the test and inform the doctor
17.内外科护理:消化、围手术期与肿瘤中等

A dying patient can no longer drink. Which mouth care is most appropriate?

  1. AFrequent, gentle moistening of the mouth and lips
  2. BLemon and glycerine swabs every hour to stimulate saliva
  3. CBrushing hard with a stiff toothbrush twice a day
  4. DNo mouth care, to avoid disturbing the patient
18.内外科护理:消化、围手术期与肿瘤困难

During burn resuscitation, a 70 kg adult's urine output has been 120 mL/h for 3 hours, and the face and limbs are very oedematous. What should the nurse do?

  1. AGive a diuretic without discussing it
  2. BStop all IV fluids completely and remove the catheter
  3. CIncrease the fluid rate to keep the output high
  4. DDiscuss reducing the fluid rate with the team
19.产科护理中等

Which test estimates how much fetal blood has entered the mother's circulation, to guide the dose of anti-D?

  1. AKleihauer–Betke test
  2. BNitrazine test
  3. CDirect Coombs test on the baby
  4. DGlucose tolerance test
20.产科护理困难

A preterm infant receiving oxygen has saturations that are consistently 100%. What should the nurse do?

  1. ARemove the saturation probe to save the skin
  2. BIncrease the oxygen to provide a safety margin
  3. CWean the oxygen to the target saturation range
  4. DLeave it unchanged because 100% is ideal
21.儿科护理中等

Which finding may suggest that a school-age child is being bullied?

  1. AArguing with a sibling about the TV remote
  2. BWanting to collect trading cards and play team games with classmates
  3. CEnjoying school clubs and inviting friends home
  4. DNot wanting to go to school, lost belongings and frequent stomach aches
22.儿科护理困难

A 7-year-old has had morning headaches and vomiting for several weeks, now with clumsiness. What should the nurse suspect?

  1. AViral gastroenteritis
  2. BA brain tumour with raised intracranial pressure
  3. CMigraine caused by stress at school
  4. DA need for new glasses because of eye strain
23.精神科护理中等

A patient who started lithium 2 weeks ago has a fine tremor of the hands and is passing more urine than usual. Her level is within the therapeutic range. How should the nurse interpret this?

  1. AThese symptoms mean that the lithium is not working, so the dose should be stopped and a new drug chosen
  2. BThese are common side effects that are not by themselves signs of toxicity, but they should be reported and monitored
  3. CThese are signs of an allergic reaction, so she should never take lithium again
  4. DThese are definite signs of severe lithium toxicity, so emergency dialysis is needed straight away
24.精神科护理困难

A patient has had delusions and hallucinations for a year. For most of this time he has also had episodes of major depression, but for at least two weeks at a time his psychotic symptoms continued without any mood symptoms. Which diagnosis best fits this pattern?

  1. ASchizoaffective disorder
  2. BDelusional disorder
  3. CMajor depression with psychotic features
  4. DBrief psychotic disorder
25.护理数学与单位换算中等
9 lb 13 oz? kg1 lb = 16 oz1 kg = 2.2 lb

练习题(虚构数值,不作为临床指导)。 一名新生儿体重 9 lb 13 oz。按 1 lb = 16 oz 和 1 kg = 2.2 lb,求以千克表示的体重m。取到两位小数。

9 lb 13 oz1 lb = 16 oz1 kg = 2.2 lb
m = kg
26.护理数学与单位换算困难
00:0018:4000:45t = ?

练习题(虚构数值,不作为临床指导)。 一次输注从 18:40 开始,到次日早晨 00:45 结束(24 小时制)。它运行了多少小时t?答案以小数表示小时数,取到两位小数。

18:4000:45
t = h
27.剂量计算中等
1:10 000安瓿V = ? mL

一支肾上腺素预充式注射器标示为 1:10 000(0.1 mg/mL)。医嘱为心脏骤停时 1 mg 静脉注射(IV)。你应给多少体积 V?

1:10 0001 mg
V = mL
28.剂量计算困难
00.10.20.30.40.50.60.70.80.911 mL

处方剂量为 1560 微克。安瓿浓度为 4 mg/mL。请用 1 mL 注射器抽取剂量:应给多少体积 V?

1560 mcg4 mg/mL
V = mL
29.静脉输液速度中等
900 mL剩余? mL/h7 h 剩余

医嘱要求在 10 小时内输入 1000 mL。3 小时后你发现袋中还剩 900 mL,而输液仍须按时完成。 必须把泵重新设定为多少 mL/h 的速率 R?

1000 mL / 10 h经过 3 h: 900 mL
R = mL/h
30.静脉输液速度困难
900 mL15 gtt/mL42 gtt/mint = ? h

一组输液以 42 滴/分的速度经 15 滴/mL 的输液器滴注。袋中还剩 900 mL。还需多少小时 t 才会滴完? 保留一位小数。

42 gtt/min15 gtt/mL900 mL
t = h
31.静脉输液与液体平衡中等
入量出量8 小时班次茶150 mL果汁150 mL水250 mL冰屑100 mL静脉输液125 mL/h × 8 h静脉抗生素2 × 50 mL尿液275 mL尿液275 mL伤口引流120 mL

练习题(虚构数值,不作为临床指导)。 记录显示了一名患者在一个 8 小时班次中的出入量。静脉输液在整个班次中按所示速率输注。求总入量 I,以 mL 计。 冰屑按其体积的一半计。

茶: 150 mL果汁: 150 mL水: 250 mL冰屑: 100 mL静脉输液: 125 mL/h × 8 h静脉抗生素: 2 × 50 mL
I = mL
32.静脉输液与液体平衡困难
1000 mL→ 100 mL/h开始 09:30t总数​ = ? h120 mL/h × 2 h

练习题(虚构数值,不作为临床指导)。 一份 1000 mL 的输液于 09:30 开始以 120 mL/h 输注。2 小时后速率改为 100 mL/h,之后不再改变。从开始算起多少小时 t 后袋子会输完? 保留一位小数。

1000 mL120 mL/h · 2 h100 mL/h
t = h
33.临床评估评分中等
S? / 4+M? / 4+A? / 4+Mob? / 4+N? / 4+F? / 3Σ?

练习题(虚构数值,不作为临床指导)。 用 Braden 量表评估一位练习患者:感觉知觉: 非常受限; 潮湿程度: 持续潮湿; 活动: 卧床不起; 活动能力: 非常受限; 营养: 可能不足; 摩擦力和剪切力: 潜在问题。求 Braden 总分B。

6–23
B =
34.临床评估评分困难
低风险中度风险高风险

练习题(虚构数值,不作为临床指导)。 用 Morse 跌倒评分评估一位练习患者:过去 3 个月内的跌倒史: 是; 次要诊断: 是; 行走辅助: 拐杖、手杖或助行器; 静脉输液或封管: 是; 步态: 正常、卧床休息或轮椅; 精神状态: 高估或忘记自身局限。使用分界值 0–24 低,25–44 中度,45 或以上高,点击跌倒风险等级。

  1. 1低风险
  2. 2中度风险
  3. 3高风险

3溶液

1.护理学基础

答案: D · Stop and recheck the prescription before giving it

为什么是这个答案

A patient questioning a medicine may be a sign of an error. The nurse holds the dose, checks the prescription and the drug and explains before giving it.

答案

D · Stop and recheck the prescription before giving it
2.护理学基础

答案: B · Support the patient to tell the team their wishes

为什么是这个答案

As an advocate the nurse makes sure the patient's own wishes are heard. A competent adult decides about their treatment, and the family's views do not override this.

答案

B · Support the patient to tell the team their wishes
3.感染控制与患者安全

答案: A · Hold the bottle with the label in the palm and pour without touching the bowl

为什么是这个答案

The nurse pours from a little height without touching the sterile bowl, avoiding splashes that would wet the field. Holding the label in the palm keeps it readable and free of drips.

答案

A · Hold the bottle with the label in the palm and pour without touching the bowl
4.感染控制与患者安全

答案: D · Keep everyone inside, close windows and doors and shut off outside air intake

为什么是这个答案

Sheltering in place keeps people inside, away from the hazard. Windows and doors are closed and ventilation systems that bring in outside air are shut off until the all-clear.

答案

D · Keep everyone inside, close windows and doors and shut off outside air intake
5.优先排序与委派

答案: A · Rh immunoglobulin within 72 hours

为什么是这个答案

Rh immunoglobulin given within 72 hours of birth prevents the mother from forming anti-D antibodies, which could harm a future Rh-positive baby.

答案

A · Rh immunoglobulin within 72 hours
6.优先排序与委派

答案: C · 一名患者说这是“我一生中最严重的头痛”,突然发作,血压 170/100 mmHg

为什么是这个答案

突发的剧烈“霹雳样”头痛可能意味着脑出血,如蛛网膜下腔出血,属于急症。其他患者的问题是已知的、稳定的,与其病史相符。

答案

C · 一名患者说这是“我一生中最严重的头痛”,突然发作,血压 170/100 mmHg
7.临床护理

答案: B · Reorientation, glasses and hearing aids in use, and good sleep and hydration

为什么是这个答案

Multicomponent prevention, including orientation, sensory aids, hydration, nutrition, mobility, sleep and avoiding unnecessary moves or drugs, reduces delirium.

答案

B · Reorientation, glasses and hearing aids in use, and good sleep and hydration
8.临床护理

答案: C · "A big meal just before bed is fine if I take my tablet."

为什么是这个答案

Large late meals increase reflux even when a PPI is taken. Raising the head of the bed, losing weight and reducing alcohol are correct measures.

答案

C · "A big meal just before bed is fine if I take my tablet."
9.实验室检查值与电解质

答案: C · Complete blood count, liver tests and kidney function

为什么是这个答案

Methotrexate can cause bone marrow suppression, liver toxicity and, as it is cleared by the kidneys, toxicity when kidney function falls. The CBC, liver tests and creatinine are checked regularly, and folic acid is usually given to reduce adverse effects.核对依据: Methotrexate · StatPearls (NCBI Bookshelf) (2024)

答案

C · Complete blood count, liver tests and kidney function
10.实验室检查值与电解质

答案: B · Primary (psychogenic) polydipsia

为什么是这个答案

In primary polydipsia, ADH is appropriately suppressed, so the kidneys make very dilute urine, but the intake exceeds what they can excrete. In SIADH the urine is inappropriately concentrated. Fluid restriction and close sodium monitoring are needed.核对依据: Osmolality urine test · MedlinePlus (NIH) (2025); Syndrome of inappropriate antidiuretic hormone secretion · MedlinePlus (NIH) (2025)

答案

B · Primary (psychogenic) polydipsia
11.药理学

答案: C · Take aspirin 30 minutes before the niacin, if the prescriber agrees

为什么是这个答案

Niacin causes prostaglandin-mediated vasodilation and flushing. Aspirin beforehand, taking it with food and avoiding hot drinks and alcohol reduce this effect.

答案

C · Take aspirin 30 minutes before the niacin, if the prescriber agrees
12.药理学

答案: C · They have more skin area per kilogram and thinner skin

为什么是这个答案

Infants have a high surface area-to-weight ratio and a thinner skin barrier, so topical drugs reach higher systemic levels. Nappies can act as an occlusive dressing and increase absorption further.

答案

C · They have more skin area per kilogram and thinner skin
13.内外科护理:心血管与呼吸

答案: A · To make both ventricles contract together and more efficiently

为什么是这个答案

In heart failure with a wide QRS (often left bundle branch block), the ventricles contract out of step. Pacing both ventricles restores coordinated contraction, improving symptoms and survival. Many devices also include a defibrillator.

答案

A · To make both ventricles contract together and more efficiently
14.内外科护理:心血管与呼吸

答案: D · Magnesium sulfate

为什么是这个答案

A single dose of IV magnesium sulfate is recommended in acute severe or life-threatening asthma that does not respond to initial treatment. Senior and critical care help is called early. Sedatives and beta-blockers are dangerous in acute asthma.

答案

D · Magnesium sulfate
15.内外科护理:神经、内分泌与肾脏

答案: A · Potassium

为什么是这个答案

Spironolactone is an aldosterone antagonist. It retains potassium, so hyperkalaemia can develop, especially with kidney disease or ACE inhibitors. Breast enlargement is another known side effect.

答案

A · Potassium
16.内外科护理:神经、内分泌与肾脏

答案: D · Stop the test and inform the doctor

为什么是这个答案

In DI, the patient keeps passing dilute urine despite fluid restriction and can become dangerously dehydrated. Significant weight loss, hypotension or a high sodium are reasons to stop the test and get medical review.

答案

D · Stop the test and inform the doctor
17.内外科护理:消化、围手术期与肿瘤

答案: A · Frequent, gentle moistening of the mouth and lips

为什么是这个答案

Regular gentle mouth care with water or saliva substitutes and lip balm relieves dryness and discomfort. Lemon and glycerine swabs can dry the mouth further. Families can be involved if they wish.

答案

A · Frequent, gentle moistening of the mouth and lips
18.内外科护理:消化、围手术期与肿瘤

答案: D · Discuss reducing the fluid rate with the team

为什么是这个答案

An output of about 1.7 mL/kg/h suggests over-resuscitation. Excess fluid ("fluid creep") worsens oedema and can cause pulmonary oedema and compartment syndromes, so the rate is reviewed and reduced under the burn protocol.

答案

D · Discuss reducing the fluid rate with the team
19.产科护理

答案: A · Kleihauer–Betke test

为什么是这个答案

The Kleihauer–Betke test (or flow cytometry) measures fetal red cells in maternal blood after a sensitising event such as trauma or birth. The result guides whether extra anti-D is needed.

答案

A · Kleihauer–Betke test
20.产科护理

答案: C · Wean the oxygen to the target saturation range

为什么是这个答案

Hyperoxia increases the risk of retinopathy of prematurity and lung injury. Oxygen is titrated to the prescribed target saturation range rather than to 100%.

答案

C · Wean the oxygen to the target saturation range
21.儿科护理

答案: D · Not wanting to go to school, lost belongings and frequent stomach aches

为什么是这个答案

Children being bullied may refuse school, have unexplained injuries or lost items, complain of headaches or stomach aches, sleep poorly or seem withdrawn. Nurses should ask sensitively and involve parents and school.

答案

D · Not wanting to go to school, lost belongings and frequent stomach aches
22.儿科护理

答案: B · A brain tumour with raised intracranial pressure

为什么是这个答案

Early-morning headache and vomiting suggest raised intracranial pressure, and clumsiness suggests a lesion in the cerebellum, a common site in children. Urgent neuroimaging is needed.

答案

B · A brain tumour with raised intracranial pressure
23.精神科护理

答案: B · These are common side effects that are not by themselves signs of toxicity, but they should be reported and monitored

为什么是这个答案

Fine tremor, thirst, polyuria and mild nausea are common early effects of lithium. A coarse tremor, vomiting, diarrhoea, confusion or unsteadiness suggest toxicity.

答案

B · These are common side effects that are not by themselves signs of toxicity, but they should be reported and monitored
24.精神科护理

答案: A · Schizoaffective disorder

为什么是这个答案

In schizoaffective disorder, a major mood episode occurs alongside schizophrenia symptoms, mood episodes are present for most of the illness, and psychotic symptoms are also present for at least 2 weeks without a mood episode. In psychotic depression, the psychosis occurs only during the mood episode.

答案

A · Schizoaffective disorder
25.护理数学与单位换算

答案: m = 4.46 kg

家用计量和体重:护理考试使用取整的等量关系:1 茶匙(tsp)= 5 mL,1 汤匙(tbsp)= 15 mL = 3 tsp,1 液量盎司(fl oz)= 30 mL = 2 tbsp,1 杯 = 8 fl oz = 240 mL。体重方面,1 kg = 2.2 lb,1 lb = 16 oz;长度方面,1 英寸 = 2.54 cm。设置换算时,要让你不需要的单位相互约去。

盎司换算为磅

13 oz/16 = 0.8125 lb
9 + 0.8125 = 9.813 lb

磅换算为千克

m = 9.813/2.2 = 4.46 kg

答案

m = 4.46 kg
26.护理数学与单位换算

答案: t = 6.08 h

24 小时制:下午 1 点起,小时数加 12(下午 3:45 = 15:45)。午夜到凌晨 12:59 为 00:00–00:59,中午 12:00–12:59 仍为 12:00–12:59。反过来换算时,13–23 点减 12 并标为下午;00 点变为凌晨 12 点。跨午夜计算时间要分两段:先算到 24:00(00:00),再从 00:00 算起。

午夜之前

18:40 → 24:00 = 320 min

午夜之后

00:00 → 00:45 = 45 min

合计

320 + 45 = 365 min
t = 365/60 = 6.083 ≈ 6.08 h

答案

t = 6.08 h
27.剂量计算

答案: V = 10 mL

Solution strengths: a percentage strength is grams per 100 mL, so 1% = 1 g/100 mL = 10 mg/mL. A ratio strength 1:1000 means 1 g in 1000 mL = 1 mg/mL; 1:10 000 is 0.1 mg/mL. For a dilution the amount of drug stays the same: C₁·V₁ = C₂·V₂.

浓度

1:10 000 = 1 g/10000 mL = 0.1 mg/mL

体积

V = 1/0.1 = 10 mL

答案

V = 10 mL

美国的标签现在标示 mg/mL(1 mg/mL = 1:1000;0.1 mg/mL = 1:10 000)。切勿静脉推注 1 mg/mL 的肾上腺素。

28.剂量计算

答案: V = 0.39 mL

抽取剂量:体积 = (处方剂量/药物浓度) × 药物体积。先换算成相同的单位,再检查该体积是否适合注射器,并落在它的某一个刻度上。

单位相同

4 mg/mL = 4000 mcg/mL

体积

V = 1560/4000 = 0.39 mL

答案

V = 0.39 mL
29.静脉输液速度

答案: R = 128.6 mL/h

Infusion rates: a pump is set in mL/h = volume/time in hours. A gravity drip is counted in drops per minute: gtt/min = volume (mL) × drop factor (gtt/mL)/time (min). The drop factor is printed on the tubing package: macrodrip sets deliver 10, 15 or 20 gtt/mL (blood sets often 10 gtt/mL in the US, 15 in the UK) and microdrip sets 60 gtt/mL. Always use the drop factor the question or package gives.

原速率

1000/10 = 100 mL/h

新速率

R = 900/7 = 128.6 mL/h

答案

R = 128.6 mL/h

这超过了 25% 的增幅:大多数医院要求你联系开医嘱者,而不是加快补输,并评估患者是否存在液体过多。

30.静脉输液速度

答案: t = 5.4 h

输注速率:输液泵按 mL/h = 体积/时间(小时)设定。重力滴注按每分钟滴数计:gtt/min = 体积 (mL) × 滴系数 (gtt/mL)/时间 (min)。 滴系数印在输液器包装上:普通输液器为 10、15 或 20 gtt/mL(输血器在美国常为 10 gtt/mL,在英国为 15),微量输液器为 60 gtt/mL。务必使用题目或包装给出的滴系数。

速度(mL/h)

42·60/15 = 168 mL/h

剩余时间

t = 900/168 = 5.357 ≈ 5.4 h

答案

t = 5.4 h
31.静脉输液与液体平衡

答案: I = 1700 mL

出入量:入量计入所有进入体内的液体(口服液体、静脉输液、静脉用药及冲管液、管饲);冰屑按其体积的一半计。出量计入尿液、引流液、呕吐物和其他丢失。平衡 = 总入量 − 总出量;平衡为负表示净丢失。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

计算入量

口服: 150 + 150 + 250 = 550 mL
冰屑: 100/2 = 50 mL
静脉输液: 125·8 = 1000 mL
静脉抗生素: 2·50 = 100 mL
I = 1700 mL

答案

I = 1700 mL
32.静脉输液与液体平衡

答案: t = 9.6 h

输液时间:时间 (h) = 待输体积 (mL)/速率 (mL/h);使用袋中剩余的体积,而不是袋的容量。已输入体积 = 速率 × 时间。把小数小时换算为小时和分钟时,用小数部分 × 60(0.5 h = 30 min,而不是 50 min)。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

第一部分

120·2 = 240 mL
1000 − 240 = 760 mL 剩余

第二部分

760/100 = 7.6 h

总时间

t = 2 + 7.6 = 9.6 h

答案

t = 9.6 h

约为 9 h 36 min,所以袋子大约在 19:06 输完。

33.临床评估评分

答案: B = 10

Braden 量表:评估压力性损伤风险的六个分项。感觉知觉、潮湿程度、活动、活动能力和营养各评 1 至 4 分,从最差水平(1)到无问题(4);摩擦力和剪切力评 1 至 3 分。总分为 6 至 23,总分越低风险越高。常用分级:19–23 无风险,15–18 轻度风险,13–14 中度风险,10–12 高风险,9 分及以下为极高风险。

为每个分项评分

感觉知觉: 非常受限 → 2
潮湿程度: 持续潮湿 → 1
活动: 卧床不起 → 1
活动能力: 非常受限 → 2
营养: 可能不足 → 2
摩擦力和剪切力: 潜在问题 → 2

相加

Braden 总分 = 2 + 1 + 1 + 2 + 2 + 2 = 10

答案

B = 10
34.临床评估评分

答案: 高风险

Morse 跌倒评分:六个条目。跌倒史:否 0 分,是 25 分。次要诊断:否 0 分,是 15 分。行走辅助:无、卧床休息或护士协助 0 分;拐杖、手杖或助行器 15 分;扶着家具 30 分。静脉输液或封管:否 0 分,是 20 分。步态:正常、卧床休息或轮椅 0 分;虚弱 10 分;受损 20 分。精神状态:了解自身局限 0 分;高估或忘记自身局限 15 分。总分为 0 至 125。各医院的风险分界值不同;常用的一套是 0–24 低风险,25–44 中度风险,45 及以上为高风险。

为每个条目评分

过去 3 个月内的跌倒史: 是 → 25
次要诊断: 是 → 15
行走辅助: 拐杖、手杖或助行器 → 15
静脉输液或封管: 是 → 20
步态: 正常、卧床休息或轮椅 → 0
精神状态: 高估或忘记自身局限 → 15

相加

Morse 总分 = 25 + 15 + 15 + 20 + 0 + 15 = 90

风险等级

90 → 高风险

答案

高风险

本内容为独立练习材料。ExamProblems 与该考试的主办机构没有隶属关系,也未获其认可,考试名称仅用于描述内容。 NCLEX®, NCLEX-RN® and NCLEX-PN® 是 the National Council of State Boards of Nursing, Inc. (NCSBN) 的商标,该机构与 ExamProblems 无关,不为其背书,也不保证其准确性。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions